Projective limits of vector measures.

Título inglés Projective limits of vector measures.
Título español Limites proyectivos de medidas vectoriales.
Autor/es Fernández y Fernández-Arroyo, Fidel José ; Jiménez Guerra, Pedro
Organización Dep. Mat. Fundam. Fac. Cienc. Secc. Mat. [UNED] Madrid, Madrid, España
Revista 0214-3577
Publicación 1990, 3 (2-3): 125-142, 33 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés A necessary and sufficient condition for the existence of the projective limit of measures with values in a locally convex space is given. A similar theorem for measures with values in different locally convex spaces (under certain conditions) is given too (in this case, the projective limit is valued in the projective limit of these spaces). Finally, a result about the projective limit of vector measures is stated.
Clasificación UNESCO 120217
Palabras clave español Medidas ; Medidas vectoriales
Código MathReviews MR1081307
Código Z-Math Zbl 0718.28002
Icono pdf Acceso al artículo completo